Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Mathematical programming approaches for classes of random network problems

Autor
Castro, J.; Nasini, S.
Tipus d'activitat
Article en revista
Revista
European journal of operational research
Data de publicació
2015-09-01
Volum
245
Número
2
Pàgina inicial
402
Pàgina final
414
DOI
https://doi.org/10.1016/j.ejor.2015.03.021 Obrir en finestra nova
Projecte finançador
OPTIMIZACION DE PROBLEMAS ESTRUCTURADOS DE GRAN ESCALA. APLICACIONES A CONFIDENCIALIDAD DE DATOS.
Repositori
http://hdl.handle.net/2117/81111 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0377221715002283 Obrir en finestra nova
Resum
Random simulations from complicated combinatorial sets are often needed in many classes of stochastic problems. This is particularly true in the analysis of complex networks, where researchers are usually interested in assessing whether an observed network feature is expected to be found within families of networks under some hypothesis (named conditional random networks, i.e., networks satisfying some linear constraints). This work presents procedures to generate networks with specified structu...
Citació
Castro, J., Nasini, S. Mathematical programming approaches for classes of random network problems. "European journal of operational research", 01 Setembre 2015, vol. 245, núm. 2, p. 402-414.
Paraules clau
Algorithm, Central path, Complex networks, Integer programming, Interior-point methods, Total unimodularity
Grup de recerca
GNOM - Grup d'Optimització Numèrica i Modelització

Participants

Arxius